עקוב אחר
Paolamaria Pietramala
Paolamaria Pietramala
Associate Professor, Department of Mathematics, University of Calabria
כתובת אימייל מאומתת בדומיין unical.it - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Existence and multiplicity of non-negative solutions for systems of perturbed Hammerstein integral equations
G Infante, P Pietramala
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 1301-1310, 2009
1122009
Existence and localization of positive solutions for a nonlocal BVP arising in chemical reactor theory
G Infante, P Pietramala, M Tenuta
Communications in Nonlinear Science and Numerical Simulation 19 (7), 2245-2251, 2014
712014
Non-negative solutions of systems of ODEs with coupled boundary conditions
G Infante, FM Minhós, P Pietramala
Communications in Nonlinear Science and Numerical Simulation 17 (12), 4952-4960, 2012
692012
A cantilever equation with nonlinear boundary conditions
G Infante, P Pietramala
Electron. J. Qual. Theory Differ. Equ 15, 1-14, 2009
692009
Solutions of perturbed Hammerstein integral equations with applications
F Cianciaruso, G Infante, P Pietramala
Nonlinear Analysis: Real World Applications 33, 317-347, 2017
662017
Eigenvalues and non-negative solutions of a system with nonlocal BCs.
G Infante, P Pietramala
Nonlinear Studies 16 (2), 2009
592009
A third order boundary value problem subject to nonlinear boundary conditions
G Infante, P Pietramala
Mathematica Bohemica 135 (2), 113-121, 2010
552010
Non-trivial solutions of local and non-local Neumann boundary-value problems
G Infante, P Pietramala, FAF Tojo
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 146 (2 …, 2016
542016
Nonzero radial solutions for a class of elliptic systems with nonlocal BCs on annular domains
G Infante, P Pietramala
Nonlinear Differential Equations and Applications NoDEA 22, 979-1003, 2015
482015
Multiple nonnegative solutions of systems with coupled nonlinear boundary conditions
G Infante, P Pietramala
Mathematical Methods in the Applied Sciences 37 (14), 2080-2090, 2014
482014
Convergence of approximating fixed points sets for multivalued nonexpansive mappings
P Pietramala
Comment. Math. Univ. Carolin 32 (4), 697-701, 1991
451991
A note on a beam equation with nonlinear boundary conditions
P Pietramala
Boundary Value Problems, 2010
422010
Positive solutions for a class of nonlocal impulsive BVPs via fixed point index
G Infante, P Pietramala, M Zima
342010
Perturbed Hammerstein integral inclusions with solutions that change sign
G Infante, P Pietramala
Commentationes Mathematicae Universitatis Carolinae 50 (4), 591-605, 2009
342009
Nontrivial solutions of a nonlinear heat flow problem via Sperner’s lemma
PK Palamides, G Infante, P Pietramala
Applied Mathematics Letters 22 (9), 1444-1450, 2009
312009
The use of the E-metric spaces in the search for fixed points
E De Pascale, G Marino, P Pietramala
Le Matematiche 48 (2), 367-376, 1993
231993
Nonlocal impulsive boundary value problems with solutions that change sign
G Infante, P Pietramala
Mathematical Models in Engineering, Biology and Medicine. Conference on …, 2008
222008
Existence results for impulsive systems with initial nonlocal conditions
O Bolojan-Nica, G Infante, P Pietramala
Mathematical Modelling and Analysis 18 (5), 599-611, 2013
202013
FOURIER-TYPE MINIMAL EXTENSIONS IN REAL L₁-SPACE
G Lewicki, G Marino, P Pietramala
The Rocky Mountain Journal of Mathematics, 1025-1037, 2000
202000
A new approximation algorithm for the nonpreemptive scheduling of independent jobs on identical parallel processors
G Paletta, P Pietramala
SIAM Journal on Discrete Mathematics 21 (2), 313-328, 2007
172007
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20